Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Avodart and Tamsulosin for prostate problem. Have less semen volume. Can Extenze be taken?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi. I am 64 years old and having prostate problem, which is now under control using two medicines : Avodart 0.5gm and Tamsulosin 0.4 mg capsules. I am using those medicines for the last one year, and the PC is drop down to 1.2%
Since using those medicines I am in problem of less quantity in seimens. My question is, Can I use Extenze tablets, will it be effect on my problem.Thanks
Posted Sat, 24 Aug 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

I am pleased to be able to be of assistance.

You will need to know first of all that having a prostate disorder is already a major factor in reducing semen quantity even if on treatment.
Then both drugs are seen to cause side effects such as impotence, decreased libido, ejaculation disorder etc. Also important to note that, prostate disorder and ageing can also lead to above problems.
ExtenZe is a herbal nutritional supplement which I can really not prove its efficacy (because it is not very known in modern medical practice). But According to the manufacturers it can enhance male sexual performance.

Hope this helps and if you have more questions, please feel free to ask.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor